Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleParametric Gröbner bases in rings of solvable type
Author(s) Heinz Kredel, Volker Weispfenning
TextMIP-9006 Universität Passau 1990, Proc. IV. International Conference on Computer Algebra in Physical Research, Joint Institute for Nuclear Research Dubna, USSR, May 1990, World Scientific, Singapore.
TypeArticle in Conference Proceedings
LanguageEnglish
Pages236 - 244
Year1991
Translation No
Refereed No
ConferencenameInternational Conference on Computer Algebra in Physical Research
Webmaster